Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 6, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 13, 2022, 10:42 AM CDT for 7 counties in Missouri. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 10:42 AM CDT (15:42 UTC)
- Expired
- Apr 13, 2022, 2:05 PM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Douglas County, MO, Ozark County, MO, Stone County, MO, Taney County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 10:51 AM CDT | FLASH FLOOD | 3 Nw Ava, MO | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
| Apr 13, 11:11 AM CDT | FLASH FLOOD | 6 Ssw Mansfield, MO | REPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING. |
| Apr 13, 11:19 AM CDT | FLASH FLOOD | 4 Nw Fordland, MO | REPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING. |
| Apr 13, 11:21 AM CDT | FLASH FLOOD | 5 Wnw Fordland, MO | PANTHER CREEK IS FLOWING OVER WESTER BLUFF RD IN S WEBSTER COUNTY. |
| Apr 13, 11:30 AM CDT | FLASH FLOOD | 2 E Ava, MO | PICTURES OF LOW WATER CROSSING WITH 2 FEET PLUS OVER. |
| Apr 13, 11:51 AM CDT | FLASH FLOOD | 4 Wnw Ava, MO | COWSKIN CREEK AT HWY Y. |
| Apr 13, 12:30 PM CDT | FLASH FLOOD | 5 Nne Mansfield, MO | ROAD CLOSED DUE TO FLOODING ROUTE AB (WRIGHT COUNTY). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 3.7 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -215 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589
WGUS53 KSGF 131542
FFWSGF
MOC043-067-153-209-213-225-229-131930-
/O.NEW.KSGF.FF.W.0006.220413T1542Z-220413T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1042 AM CDT Wed Apr 13 2022
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Eastern Christian County in southwestern Missouri...
Western Douglas County in southwestern Missouri...
Northwestern Ozark County in southwestern Missouri...
Southern Stone County in southwestern Missouri...
Taney County in southwestern Missouri...
Southern Webster County in southwestern Missouri...
Southwestern Wright County in southwestern Missouri...
* Until 230 PM CDT.
* At 1042 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Branson, Marshfield, Ava, Kimberling City, Forsyth, Hollister,
Rogersville and Silver Dollar City.
This includes the following low water crossings...
Little Beaver Creek at Old Cheese Plant Road, Bull Creek at Center
Road, James River at Bell Ford Road, Beaver Creek at County Road
524 and Little Beaver Creek at County Road 447.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3667 9358 3676 9333 3684 9330 3684 9318
3707 9314 3709 9313 3709 9307 3718 9306
3733 9296 3733 9243 3724 9243 3651 9279
3650 9358
FLASH FLOOD...RADAR INDICATED
$$
MMT2 follow-up statements
929
WGUS73 KSGF 131659
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1159 AM CDT Wed Apr 13 2022
MOC043-067-153-209-213-225-229-131930-
/O.CON.KSGF.FF.W.0006.000000T0000Z-220413T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian MO-Douglas MO-Ozark MO-Stone MO-Taney MO-Webster MO-
Wright MO-
1159 AM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT THIS
AFTERNOON FOR EASTERN CHRISTIAN, WESTERN DOUGLAS, NORTHWESTERN
OZARK, SOUTHERN STONE, TANEY, SOUTHERN WEBSTER AND SOUTHWESTERN
WRIGHT COUNTIES...
At 1159 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area as another round of heavy rainfall moves
northward from northern Arkansas. Flash flooding is already ongoing
near Ava along Hunter and Cowskin Creeks.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Branson, Marshfield, Ava, Kimberling City, Forsyth, Hollister,
Rogersville and Silver Dollar City.
This includes the following low water crossings...
Little Beaver Creek at Old Cheese Plant Road, Bull Creek at Center
Road, James River at Bell Ford Road, Beaver Creek at County Road
524 and Little Beaver Creek at County Road 447.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3667 9358 3676 9333 3684 9330 3684 9318
3707 9314 3709 9313 3709 9307 3718 9306
3733 9296 3733 9243 3724 9243 3651 9279
3650 9358
FLASH FLOOD...RADAR INDICATED
$$
MMT086
WGUS73 KSGF 131905
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
205 PM CDT Wed Apr 13 2022
MOC043-067-153-209-213-225-229-131915-
/O.CAN.KSGF.FF.W.0006.000000T0000Z-220413T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian MO-Douglas MO-Ozark MO-Stone MO-Taney MO-Webster MO-
Wright MO-
205 PM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING FOR EASTERN CHRISTIAN, WESTERN DOUGLAS,
NORTHWESTERN OZARK, SOUTHERN STONE, TANEY, SOUTHERN WEBSTER AND
SOUTHWESTERN WRIGHT COUNTIES HAS BEEN REPLACED WITH A FLOOD
WARNING...
The heavy rain has ended. Flash fooding is no longer expected to
pose a threat. However residual flooding will continue through the
afternoon. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT for portions of
central, east central, south central, and southwest Missouri.
LAT...LON 3667 9358 3676 9333 3684 9330 3684 9318
3707 9314 3709 9313 3709 9307 3718 9306
3733 9296 3733 9243 3724 9243 3651 9279
3650 9358
$$
MMTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 6:38 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 13, 6:38 AM CDT, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Springfield MO 638 AM CDT Wed Apr 13 2022 Key Messages: 1. Storms ahead of a cold front moving into southeast Kansas and Missouri will begin to intensify 7am-10am as large scale lift increases with an approaching upper trough resulting in weakening capping. 2. Storms should grow upscale with the increased lift this morning. Overall storm organization looks to be linear along the front with embedded bows/qlcs segments embedded within the line today. 3. Best chances for severe storms will be in the enhanced-moderate SPC outlook 10am-6pm (for our cwfa) in areas where moderate instability and increased low level and deep layer vertical shear combine. This will add to the potential for embedded supercell/rotating updrafts within or ahead of the line in discrete storms can develop. Damaging winds-tornadoes-large hail will also be possible with these storms. 4. Localized flash flooding will be possible where storms can train in a southwest-northeast fashion along the front with the best chances late this morning and this afternoon. 4. Much cooler weather is expected behind the front. Could see some frost tonight with lows in the 30s. 5. Unsettled and cool weather is expected this weekend. Cool weather is expected to continue through early next week. .SHORT TERM...(Today and tonight) Issued at 222 AM CDT Wed Apr 13 2022 Gusty south winds have occurred overnight and will continue today ahead of a storm system and cold front moving into the Midwest. Not planning on a wind advisory, but could see some non-convective gusts of around 35-40 mph this morning and early this afternoon. Line of outflow dominate convection extends from just east of the KC Metro into eastern/southeast KS at 220am. Seeing some 40-45 mph gusts with the outflow wind shift line but convection has been trailing the outflow quite a bit and is considered non-severe at this time. Near-term guidance indicates an uptick in convection over the next 2-4 hours over southeast KS/northeast OK as the nose of a strong low level jet moves into the area. It looks to still be elevated through 12z. The outflow boundary now near KJLN to KRAW will shift southeast this morning followed quickly by the synoptic cold front. Guidance seems to focus reinvigorated convection later this morning on the left over outflow boundary reinforced by the cold front as it catches up to the prefrontal trough/outflow. Approaching upper trough to our west will be preceded by strengthening mid-upper level winds and height falls w/increasing deep layer shear late this morning and afternoon. Lift coupled with prefrontal moderate instability-mlcape values of 1500-2000j/kg and 45kt deep layer shear will support all modes of severe storms. Guidance suggests a hybrid linear qlcs-supercell mode will be possible given increasing vertical shear. Overall low level winds will be a bit veered initially, but backing low level winds with some guidance is indicated toward 18z-20z which may increase a tornado risk, especially if discrete convection can develop just ahead of the line. Will have to watch flash flood potential as storms grow upscale later this morning and this afternoon. A quick 2 inches of rain will be possible which would cause some short term flooding issues. Storm press east of the area late this afternoon. Temperatures will take quite a drop and are expect low to fall into the low/mid 30s tonight. May have to take a look at a frost advisory with a clear sky and diminishing winds. .LONG TERM...(Thursday through Tuesday) Issued at 149 AM CDT Wed Apr 13 2022 Overall well below normal temperatures are expected during this period. Thursday: Dry/cool with high pressure building south into the area early in the day. Sfc high shifts east of the area later in the day. Friday: Zonal flow low amplitude shortwave will support a sfc wave moving into OK with a warm front setting up to our south over AR. Will see increasing rain chances, maybe a rumble of thunder. Weekend: A couple of waves will move across the southern tier of the U.S. with some light rain possible favoring far southern MO. Cold 1030mb sfc high over the Midwest will keep a chilly air mass locked in over the region. Monday-Tuesday: More cool weather. Pattern continues to favor another Canadian sfc high moving into the Midwest during this period. Coldest night might be Monday night with NBM guidance indicating lows in the 30s. Beyond Tuesday: General guidance trends indicate warming trend during the mid/late week period next week. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 632 AM CDT Wed Apr 13 2022 KSGF/KJLN/KBBG tafs: Showers/tstms will occur ahead of a cold front today. Will see MVFR/IFR at times, with IFR ceilings expected trailing behind the cold front. Gusty winds will occur with the front then diminish later in the period with high pressure. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...DSA
Hazardous weather outlook, Apr 13, 6:52 AM CDT, 3 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 652 AM CDT Wed Apr 13 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 652 AM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Limited hail risk. Elevated thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. Elevated frost risk. DISCUSSION... Storms over southwest Missouri early today are expected to gradually intensify this morning with severe storms possible. The overall best chances for severe storms will be in the southern and eastern portion of the outlook area. Damaging winds of over 60 mph, large hail, and tornadoes will be possible with thunderstorms. Some areas will pick up a quick 1 to 2 inches of rain and some brief flash flooding will be possible where storms can train over the same areas. Strong non-thunderstorm winds will occur today with gusts of 30 to 40 mph possible Colder air moving in tonight with high pressure and diminishing winds will allow frost to develop, especially in low lying areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated non-severe storms will be possible Friday. Much cooler than normal weather is expected and some areas of nighttime frost will be possible during this period. .SPOTTER INFORMATION STATEMENT... Storms are intensifying now. Spotter activation will be needed today. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Special weather statement, Apr 13, 9:34 AM CDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Springfield MO 934 AM CDT Wed Apr 13 2022 MOZ102>104-131500- Barry MO-Taney MO-Stone MO- 934 AM CDT Wed Apr 13 2022 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TANEY...STONE AND SOUTHEASTERN BARRY COUNTIES UNTIL 1000 AM CDT... At 934 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles southwest of Galena to near Kimberling City to 7 miles north of Grandview. Movement was east at 70 mph. Penny size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Branson, Lake Taneycomo, Table Rock Lake, Table Rock State Park, Hollister, Silver Dollar City, Kimberling City, Forsyth, Merriam Woods, Shell Knob, Reeds Spring, Rockaway Beach, Bull Creek, Indian Point, Branson West, Galena, Mccord Bend, Table Rock, Kirbyville and Blue Eye. LAT...LON 3681 9311 3650 9312 3651 9360 3681 9361 TIME...MOT...LOC 1434Z 268DEG 62KT 3671 9353 3661 9351 3653 9357 Raberding
Special weather statement, Apr 13, 10:08 AM CDT, 34 minutes before
Special Weather Statement National Weather Service Springfield MO 1008 AM CDT Wed Apr 13 2022 MOZ104-105-131600- Taney MO-Ozark MO- 1008 AM CDT Wed Apr 13 2022 ...SIGNIFICANT WEATHER ADVISORY FOR OZARK AND EASTERN TANEY COUNTIES UNTIL 1100 AM CDT... At 1008 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 14 miles northeast of Forsyth to 8 miles southeast of Taneyville to 7 miles west of Diamond City. Movement was east at 70 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Bull Shoals Lake, Lake Taneycomo, Norfork Lake, Kissee Mills, Gainesville, Taneyville, Bakersfield, Theodosia, Pontiac, Wasola, Sundown, Brixey, Willhoit, Tecumseh, Udall, Hardenville, Protem, Thornfield, Zanoni and Noble. LAT...LON 3680 9301 3679 9212 3650 9212 3650 9313 TIME...MOT...LOC 1508Z 271DEG 59KT 3678 9288 3664 9295 3649 9303 Raberding
Local storm report, Apr 13, 10:21 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD 2 SSE CASSVILLE 36.65N 93.85W
04/13/2022 BARRY MO LAW ENFORCEMENT
MODOT IS CLOSING MO-76 EAST OF MO-112 EAST
OF CASSVILLE IN BARRY COUNTY DUE TO WATER
OVER THE ROAD.
&&
TEOSpecial weather statement, Apr 13, 10:21 AM CDT, 21 minutes before
Special Weather Statement National Weather Service Springfield MO 1021 AM CDT Wed Apr 13 2022 MOZ081>083-092-096-097-131600- Dent MO-Douglas MO-Wright MO-Laclede MO-Howell MO-Texas MO- 1021 AM CDT Wed Apr 13 2022 ...SIGNIFICANT WEATHER ADVISORY FOR WRIGHT...DOUGLAS...SOUTHWESTERN DENT...SOUTHEASTERN LACLEDE...NORTHERN HOWELL AND TEXAS COUNTIES UNTIL 1100 AM CDT... At 1021 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 15 miles north of Hartville to near Norwood to 10 miles south of Ava. Movement was east at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Southwestern Fort Leonard Wood, West Plains, Montauk State Park, Mountain Grove, Licking, Mountain View, Willow Springs, Cabool, Houston, Mansfield, Dawson, Norwood, Hartville, Pomona, Summersville, Raymondville, Huggins, Plato, Competition and Montauk. LAT...LON 3681 9269 3762 9241 3760 9164 3678 9168 TIME...MOT...LOC 1521Z 253DEG 35KT 3746 9241 3711 9250 3681 9272 Raberding
Local storm report, Apr 13, 10:30 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 2 NNE LINDEN 37.07N 93.12W
04/13/2022 M1.14 INCH CHRISTIAN MO MESONET
MESONET STATION DW7816 3 SW ROGERSVILLE
THREE HOUR RAIN TOTAL.
&&
TEOLocal storm report, Apr 13, 10:42 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD MCDOWELL 36.82N 93.79W
04/13/2022 BARRY MO DEPT OF HIGHWAYS
ROAD CLOSED DUE TO FLOODING ROUTE C (BARRY
COUNTY).
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:46 AM CDT | Special Weather Statement | SGF | Polk | 44 min |
| Apr 13, 6:54 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Polk | 51 min |
| Apr 13, 7:28 AM CDT | Special Weather Statement | SGF | Camden, Miller | 47 min |
| Apr 13, 7:58 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 5 hr |
| Apr 13, 8:01 AM CDT | Special Weather Statement | SGF | Barry, Stone | 44 min |
| Apr 13, 8:34 AM CDT | Special Weather Statement | SGF | Ozark | 41 min |
| Apr 13, 8:46 AM CDT | Flood Watch | SGF | Barry, Camden, Christian, Dallas, Dent, Douglas and 18 more | 8 min |
| Apr 13, 8:52 AM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Greene, Hickory, Laclede, Miller and 2 more | 6 hr |
| Apr 13, 8:54 AM CDT | Flood Watch | SGF | Barry, Camden, Christian, Dallas, Dent, Douglas and 20 more | 10 hr |
| Apr 13, 9:03 AM CDT | Special Weather Statement | SGF | Christian | 27 min |
| Apr 13, 9:34 AM CDT | Special Weather Statement | SGF | Stone | 26 min |
| Apr 13, 9:38 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Stone | 4 hr |
| Apr 13, 10:08 AM CDT | Special Weather Statement | SGF | Ozark, Taney | 52 min |
| Apr 13, 10:09 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Dallas, Douglas, Greene, Laclede and 5 more | 33 min |
| Apr 13, 10:21 AM CDT | Special Weather Statement | SGF | Douglas, Texas, Wright | 39 min |
| Apr 13, 10:30 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 60 min |
| Apr 13, 10:33 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 57 min |
| Apr 13, 11:11 AM CDT | Areal Flood Advisory | SGF | Barton, Cedar, Dade, Greene, Hickory, Polk | 3 hr |
| Apr 13, 11:28 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark, Shannon, Texas | 62 min |
| Apr 13, 12:49 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas and 1 more | 6 hr |
| Apr 13, 1:10 PM CDT | Areal Flood Warning | SGF | Barry, McDonald | 6 hr |
| Apr 13, 1:18 PM CDT | Areal Flood Warning | SGF | Christian, Stone | 6 hr |
| Apr 13, 1:36 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 5 hr |
| Apr 13, 2:05 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 5 hr |
| Apr 13, 2:34 PM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 17 hr |
| Apr 13, 3:21 PM CDT | Areal Flood Warning | SGF | McDonald | 20 hr |
| Apr 13, 4:03 PM CDT | River Flood Warning | SGF | Pulaski | 36 hr |
| Apr 13, 6:10 PM CDT | Areal Flood Advisory | SGF | Barry, McDonald, Newton, Stone | 22 hr |
| Apr 13, 6:17 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 20 hr |
| Apr 13, 6:21 PM CDT | Areal Flood Warning | SGF | Dent, Laclede, Phelps, Pulaski, Shannon, Texas and 1 more | 20 hr |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.